# SDR REXA201000092

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 1,106 hours, 1,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT AFTER THE CLIMB CHECK, HAD A GEAR DISAGREE MSTR WARNING.  THE NOSE GEAR WAS THE ONE IN DISAGREEMENT.  THE F/O START THE QRH, THE WARNING WENT AWAY.  A/C RETURNED TO DTW AND MAINTENANCE REMOVED AND REPLACED THE NLG SELECTOR VALVE IAW AMM 32-20-00.
